Vol. 26 (2020), no. 4 (Current Issue)

Volodymyr Oleksandrovych Derkach (to 70th birthday anniversary)

Editorial Board

Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 4, 295-297

On the Hausdorff dimension faithfulness and the Cantor series expansion

S. Albeverio, Ganna Ivanenko, Mykola Lebid, Grygoriy Torbin

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 4, 298-310

We study families $\Phi$ of coverings which are faithful for the Hausdorff dimension calculation on a given set $E$ (i. e., special relatively narrow families of coverings leading to the classical Hausdorff dimension of an arbitrary subset of $E$) and which are natural generalizations of comparable net-coverings. They are shown to be very useful for the determination or estimation of the Hausdorff dimension of sets and probability measures.

We give general necessary and sufficient conditions for a covering family to be faithful and new techniques for proving faithfulness/non-faithfulness for the family of cylinders generated by expansions of real numbers. Motivated by applications in the multifractal analysis of infinite Bernoulli convolutions, we study in details the Cantor series expansion and prove necessary and sufficient conditions for the corresponding net-coverings to be faithful. To the best of our knowledge this is the first known sharp condition of the faithfulness for a class of covering families containing both faithful and non-faithful ones.

Applying our results, we characterize fine fractal properties of probability measures with independent digits of the Cantor series expansion and show that a class of faithful net-coverings essentially wider that the class of comparable ones. We construct, in particular, rather simple examples of faithful families $\mathcal{A}$ of net-coverings which are "extremely non-comparable" to the Hausdorff measure.

Ми досліджуємо сім’ї $\Phi$ покриттів, які є довірчими для обчислення розмірності Хаусдорфа-Безиковича на певній множині $E$ (тобто, спеціальні відносно вузькі сім’ї покриттів, яких достатньо для коректного обчислення класичної розмірності Хаусдорфа-Безиковича довільної підмножини множини $E$) і які є природним узагальненням порівнянних мережевих покриттів. В роботі показано, що такі сім’ї є дуже корисними для обчислення чи оцінки розмірності Хаусдорфа-Бези\-ковича множин та ймовірнісних мір.

Нами отримано загальні необхідні та достатні умови довірчості для сімей покриттів та запропоновано нову техніку доведення довірчості/недовірчості для сімей циліндрів, породжених різними розкладами дійсних чисел. Маючи додатко\-ву мотивацію в мультифрактальному аналізі нескінченних згорток Бернуллі, ми детально дослідили розклади Кантора та довели необхідні та достатні умови довірчості відповідних сімей покриттів мережевими циліндрами. Наскільки нам відомо, ці результати є першими критеріями довірчості для класу сімей покриттів, що містить як довірчі, так і недовірчі сім’ї.

Застосовуючи отримані результати, ми дослідили тонкі фрактальні властивості ймовірнісних мір з незалежними символами розкладів Кантора і показали, що клас довірчих мережевих покриттів суттєво ширше за клас порівнянних. Ми побудували, зокрема, досить прості приклади довірчих сімей $\mathcal{A}$ мережевих покриттів, які є "екстремально непорівнянними" відносно міри Хаусдорфа.

The quenched central limit theorem for a model of random walk in random environment

Viktor Bezborodov, Luca Di Persio

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 4, 311-316

In the present paper we provide a proof of the quenched central limit theorem for the random walk in random environment model introduced by Boldrighini, Minlos, and Pellegrinotti in [3].

У цій статті дано доведення квенч-центральної граничної теореми для випадкових блукань у моделі з випадковим середовищем, запропонованій Болдрігіні, Мінлосом і Пеллегринотті [3].

Analysis results for dynamic contact problem with friction in thermo-viscoelasticity

Mustapha Bouallala, El Hassan Essoufi

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 4, 317-326

We present a mathematical model which describes the dynamic frictional contact between a thermo-viscoelastc body and a conductive foundation. The contact is modeled using the normal compliance condition, the quasistatic version of Coulomb's law of fry friction. We derive the weak formulation and we prove the existence and uniqueness result. The proofs are based on the theory of first-order and second-order evolution inequalities and Banach fixed point theorem. We introduce a new problem on perturbation of the contact boundary condition and we establish its continuous dependence result.

Представлено математичну модель, що описує динамічний контакт тертя між термов’язкопружним тілом і основою-провідником. Контакт моделюється з використанням умови нормальної еластичності, квазістатичної версії закону фрикційного тертя Кулона. Пропонується означення слабкого розв’язку, доведена теорема існування та єдиності. Доведення базуються на теорії еволюційних нерівностей першого та другого порядків і теоремі Банаха про нерухому точку. Ставиться нова задача про збурення контактної граничної умови; отримана теорема про неперервну залежність.

Lacunary difference sequences of complex uncertain variables

Pranab Jyoti Dowari, Binod Chandra Tripathy

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 4, 327-340

Using the concept of difference operator on sequence spaces and uncertainty theory, some new class of lacunary convergent difference sequences of complex uncertain variables have been introduced for the lacunary convergence. Some topological properties of the defined sequence spaces along with the inclusion relations have been investigated.

Користуючись поняттям різницевого оператора на просторі послідовностей і теорією невизначеності, ми досліджуємо клас лакунарно збіжних різницевих послідовностей комплексних невизначених змінних. Розглядаються топологічні властивості введених просторів послідовностей, а також їхні вкладення.

Strong Banach-Saks Operators

Mohamed Hajji

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 4, 341-347

In this paper, we introduce a new class of operators, called strong Banach-Saks operators, related to the Banach-Saks and L-weakly compact operators. We first prove that every strong Banach-Saks operator from a Banach space $Z$ into a Banach lattice $F$ is Banach-Saks. Then we show that if $F$ is order continuous, the notions of strong Banach-Saks and Banach-Saks operators coincide. Finally, we close this paper by a new characterization of order continuous Banach lattices.

Вводиться новий клас операторів, так звані сильні оператори Банаха-Сакса, пов’язані з операторами Банаха-Сакса і L-слабко компактними операторами. Доведено, що кожен сильний оператор Банаха-Сакса з банахового простору $Z$ у банахову решітку $F$ є оператором Банаха-Сакса. Далі, якщо $F$ є порядково неперервним, то властивості оператора Банаха-Сакса і сильного оператора Банаха-Сакса співпадають. Нарешті, в статті дано нову характеризацію порядково неперервних банахових решіток.

Representations of the Infinite-Dimensional Affine Group

Yuri Kondratiev

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 4, 348-355

We introduce an infinite-dimensional affine group and construct its irreducible unitary representation. Our approach follows the one used by Vershik, Gelfand and Graev for the diffeomorphism group, but with modifications made necessary by the fact that the group does not act on the phase space. However it is possible to define its action on some classes of functions.

Вводиться нескінченновимірна аффінна група і будується її незвідне унітарне представлення. Наш підхід наслідує метод Вершика-Гельфанда-Граєва для групи дифеоморфізмів, з необхідними модифікаціями, пов’язаними з тим, що група не діє на фазовому просторі, але можна визначити її дію на деяких класах функцій.

On fixed point results for a class of generalized mean nonexpansive mappings

A. A. Mebawondu, C. Izuchukwu, K. O. Oyewole, O. T. Mewomo

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 4, 356-372

In this paper, we introduce a new class of generalized mean nonexpansive mappings and propose an iterative algorithm for approximating the fixed points of this class of mappings in the frame work of uniformly convex Banach spaces. We establish some fixed point results for this class of mappings and prove the convergence of the propose iterative algorithm. Finally, numerical experiment is presented to demonstrate the efficiency of our algorithm in comparison with other existing algorithms in literature.

Вводиться новий клас узагальнених нерозтягуючих у середньому відображень, для яких пропонується ітераційний алгоритм наближеного знаходження нерухомих точок в контексті рівномірно опуклих банахових просторів. Для цього класу відображень доведені теореми про нерухому точку, а також збіжність зазначеного алгоритму. Шляхом чисельного експерименту наш алгоритм порівнюється з відомими.

A Glimpse on Birkhoff-James Orthogonality in Banach Spaces

B. P. Ojha, P. M. Bajracharya

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 4, 373-383

This paper is an overview of various results on Birkhoff-James orthogonality of operators in Hilbert space and Banach spaces. We mainly focus on Birkhoff orthogonality of linear(bounded and compact) operators in terms of matrices, projection angles, Hilbert $C^{*}$-modules as well as on Banach modules. The article concludes with some open problems regarding possible correlation between Birkhoff-James orthogonality and Carlsson orthogonality, particularly in the case of Pythagorean orthogonality.

Дано огляд різноманітних результатів щодо ортогональності в сенсі Біркгофа-Джеймса операторів у гільбертових і банахових просторах. Переважно розгля\-дається ортогональність за Біркгофом лінійних (обмежених і компактних) операторів у термінах матриць, кутів, гільбертових С*-модулів, а також банахових модулів. Наведені деякі відкриті питання стосовно співвідношень ортогональністю Біркгофа-Джеймса та ортогональністю Карлссона, зокрема для випадку піфагорової ортогональності.

Generalization of Statistically Convergent

Rabia Savaş, Richard F. Patterson

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 4, 384-389

In the late 1950's and early 1960's Kurzweil and Henstock presented the concept of Gauge integral. Following their results, Savas and Patterson extended this concept to summability theory by considering $\,f(\psi)$ real valued function which is integrable in the Gauge sense on $(1,\infty) $. The goal of this paper includes the extension of these notion to statistical convergence. This will be accomplished by presenting the definition of statistically convergent to $L$ via cardinality in Lebesgue sense. Natural implications and variations are also presented.

В кінці 1950-х та на початку 1960-х років Курцвайль і Хенсток сформулювали концепцію калібрувального інтеграла. Савас і Паттерсон поширили це на теорію підсумовування, розглянувши дійсні функції $\,f(\psi) $, інтегровні в калібрувальному сенсі на $(1, \infty)$. Метою цієї роботи є поширення цього поняття на випадок статистичної збіжності. Для цього дається визначення статистичної збіжності за мірою Лебега. Обговорюються наслідки та можливі варіанти цього підходу.

A proof of the Baum-Connes conjecture for real semisimple Lie groups with coefficients on flag varieties

Zhaoting Wei

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 4, 389-404

We consider the equivariant K-theory of a real semisimple Lie group which acts on the (complex) flag variety of its complexification group. We construct an assemble map in the framework of KK-theory and then we prove that it is an isomorphism. The prove relies on a careful study of the orbits of the real group action on the flag variety and then piecing together different orbits. This result is a special case of the Baum-Connes conjecture with coefficients.

Розглядається еквіваріантна К-теорія дійсної напівпростої групи Лі, що діє на (комплексному) многовиді прапорів на комплексифікованій групі. Будується відображення складання в сенсі КК-теорії, і доводиться, що воно є ізоморфізмом. Доведення спирається на детальне дослідження орбіт дійсної групи на многовиді прапорів і класифікації цих орбіт. Результат є частинним випадком гіпотези Баума-Конна з коефіцієнтами.


All Issues